Vol. 3, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On the Schrödinger equation outside strictly convex obstacles

Oana Ivanovici

Vol. 3 (2010), No. 3, 261–293

We prove sharp Strichartz estimates for the semiclassical Schrödinger equation on a compact Riemannian manifold with a smooth, strictly geodesically concave boundary. We deduce classical Strichartz estimates for the Schrödinger equation outside a strictly convex obstacle, local existence for the H1-critical (quintic) Schrödinger equation, and scattering for the subcritical Schrödinger equation in three dimensions.

Schrödinger equation, Strichartz estimates, exterior domain
Mathematical Subject Classification 2000
Primary: 35Q55, 37K05, 37K50
Received: 16 January 2009
Revised: 13 August 2009
Accepted: 12 September 2009
Published: 21 July 2010
Oana Ivanovici
Johns Hopkins University
Department of Mathematics
Baltimore, MD 21218
United States